Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 80, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 13, 2020, 7:56 AM EDT for 5 counties in Georgia; Jefferson County, Madison County, Florida. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 7:56 AM EDT (11:56 UTC)
- Expired
- Apr 13, 2020, 8:45 AM EDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Jefferson County, FL, Madison County, FL, Berrien County, GA, Brooks County, GA, Lanier County, GA, Lowndes County, GA, Thomas County, GA
The radar
The Moody AFB radar (KVAX), 17 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:01 AM EDT | TSTM WND DMG | 2 S Hansell, GA | TREES DOWN IN THE 500 BLOCK OF SOUTH HIGHWAY 135. TIME ESTIMATED BY RADAR. POSSIBLE TORNADO. |
| Apr 13, 8:03 AM EDT | TSTM WND DMG | 2 Sse Hansell, GA | SEVERAL TREES DOWN ON GOOD HOPE ROAD SOUTH OF LAKELAND. POSSIBLE TORNADO. |
| Apr 13, 8:10 AM EDT | TSTM WND DMG | Stockton, GA | SOCIAL MEDIA REPORT OF TREES DOWN IN THE STOCKTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 3:20 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.9 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.7
The text
As transmitted.
301
WUUS52 KTAE 131156
SVRTAE
FLC065-079-GAC019-027-173-185-275-131245-
/O.NEW.KTAE.SV.W.0080.200413T1156Z-200413T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
756 AM EDT Mon Apr 13 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in Big Bend of Florida...
North central Madison County in Big Bend of Florida...
Southeastern Berrien County in south central Georgia...
Lanier County in south central Georgia...
Lowndes County in south central Georgia...
Southeastern Thomas County in south central Georgia...
Southern Brooks County in south central Georgia...
* Until 845 AM EDT.
* At 754 AM EDT, a severe thunderstorm was located over Valdosta,
moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Lake Park, Lakeland, Quitman, Valdosta, Ray City, I-75 At Exit 16,
Moody Air Force Base, Remerton, Meigs, Dasher, Grooverville,
Barretts, Everett, Hansell, Nankin, Empress, Clyattville, Brooks Co
A/p, I-75 At Exit 11 and Teeterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3085 8301 3085 8309 3080 8310 3080 8313
3063 8314 3063 8329 3062 8327 3061 8327
3065 8392 3100 8331 3120 8305 3118 8305
3118 8297 3087 8297
TIME...MOT...LOC 1154Z 245DEG 54KT 3087 8329
HAIL...<.75IN
WIND...70MPH
$$
04-MCD1 follow-up statement
634
WWUS52 KTAE 131228
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
828 AM EDT Mon Apr 13 2020
FLC065-GAC019-275-131237-
/O.CAN.KTAE.SV.W.0080.000000T0000Z-200413T1245Z/
Jefferson FL-Berrien GA-Thomas GA-
828 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFFERSON...
SOUTHEASTERN BERRIEN AND SOUTHEASTERN THOMAS COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central Georgia.
LAT...LON 3086 8300 3085 8301 3085 8309 3083 8309
3083 8310 3080 8310 3080 8313 3063 8314
3063 8329 3062 8327 3061 8327 3064 8361
3065 8361 3065 8363 3082 8334 3098 8312
3104 8297 3087 8297
TIME...MOT...LOC 1227Z 245DEG 54KT 3108 8277
$$
FLC079-GAC027-173-185-131245-
/O.CON.KTAE.SV.W.0080.000000T0000Z-200413T1245Z/
Madison FL-Lanier GA-Lowndes GA-Brooks GA-
828 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR NORTH CENTRAL MADISON...SOUTHERN LANIER...LOWNDES AND
SOUTHEASTERN BROOKS COUNTIES...
At 827 AM EDT, a severe thunderstorm was located near Homerville,
moving northeast at 30 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lake Park, Valdosta, I-75 At Exit 16, Dasher, Naylor, Greenwood, Twin
Lakes, Valdosta Regional Airport, Kinderlou, I-75 At Exit 5, Nankin,
Empress, Clyattville, I-75 At Exit 11 and Stockton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for Big Bend of
Florida...and south central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3086 8300 3085 8301 3085 8309 3083 8309
3083 8310 3080 8310 3080 8313 3063 8314
3063 8329 3062 8327 3061 8327 3064 8361
3065 8361 3065 8363 3082 8334 3098 8312
3104 8297 3087 8297
TIME...MOT...LOC 1227Z 245DEG 54KT 3108 8277
HAIL...<.75IN
WIND...70MPH
$$
04-MCDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 6:15 AM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 13, 6:15 AM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
615 AM EDT Mon Apr 13 2020
.AVIATION...
[Through 12Z Tuesday]
Line of storms has passed DHN/ECP/ABY with winds decreasing and
turning to the west or west northwest. Line will be affecting TLH
11-13Z and VLD 12-14Z. Expect strong winds and heavy rains as the
line crosses over those terminals along with frequent lightning
and degraded flight conditions. Conditions improve 1-2 hours
behind the line with a return to VFR conds shortly after that with
decreasing winds.
&&
.PREV DISCUSSION [537 AM EDT]...
.NEAR TERM [Through Tonight]...
Tornado watches are up for portions of the tri-state region as a
broken line of thunderstorms, edging into our SW GA/SE AL counties
currently as of 2 AM CT, aided by 1000 J/kg CAPE and a 70 kt LLJ
pumps high theta-e air into and ahead of the line. Progging the
line out places the line into our central sections in the predawn
hours and into the eastern Big Bend counties after dawn. SPC has
an enhanced risk for severe storms early this morning then slight
risk after dawn ahead of the line with all modes of severe
weather possible given the highly sheared environment. The line
appears to move south of the eastern Big Bend early to mid
afternoon and the supporting trough and dynamics move further
north and away from the region.
.SHORT TERM [Tuesday through Wednesday]...
Cold front will stall across the coastal waters and east Big Bend
as the supporting trough races northeast and ridging to the south
stops its movement southward. Good convergence with cyclonic flow
aloft will lead to good rain chances this period along and just
north of the front as it moves little through Wednesday. The upper
trough moves through Wednesday adding additional diffluence aloft
and additional heavy rainfall amounts before it gets pushed
southward in the long term.
.LONG TERM [Wednesday Night Through Monday]...
A slight break in the active weather is possible late this work
week but relative cyclonic flow over much of the eastern US will
lead to additional chances for shower and thunderstorms across the
area into the weekend
.MARINE...
Hazardous marine conditions will continue today with an
improvement this evening. Today, a cold front will move from west
to east with strong thunderstorms accompanying the front. Ahead of
this line, strong onshore flow will continue. Wave heights will be
around 6 to 10 feet today with improvement tonight. Gale warning
will expire this morning, and even though winds will decrease
through the day, wave heights will remain at or above 7 feet and
the small craft advisory will be left in tact till this evening.
.FIRE WEATHER...
No hazardous fire weather conditions are expected over the next
few days.
.HYDROLOGY...
The storm system moving through is only expected to bring around
1-1.5 inches of rain across the region due to the fast movement of
the cold front. No flooding is expected with this system.
The cold front is expected to stall near the Gulf Coast and will
be a focus for additional showers and storms. There is the
possibility of an additional 2-4 inches of rain on Tuesday and
Wednesday. At the current time, most of the guidance indicates the
heaviest rain is expected to occur over North Florida, in areas
with moderate drought conditions, thus little or no flooding is
anticipated with these rainfall amounts.
For coastal flood concerns, strong onshore flow will lead to some
minor coastal flooding around the time of high tide this morning
in Apalachee Bay. Water levels of 1 to 1.5 ft MHHW are possible
around Apalachee Bay. These levels typically only impact boat
ramps along the coast.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 88 62 84 61 75 / 80 30 50 80 80
Panama City 82 64 80 60 75 / 30 30 50 80 80
Dothan 84 57 82 55 73 / 10 10 20 70 50
Albany 84 59 84 58 74 / 40 10 20 70 60
Valdosta 86 63 82 62 73 / 80 30 50 70 90
Cross City 83 67 82 67 80 / 70 50 60 40 70
Apalachicola 81 65 78 63 73 / 80 50 60 70 80
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 AM EDT /7 AM CDT/ this morning for Calhoun-
Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Leon-Liberty-Madison.
High Rip Current Risk through Tuesday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 5 PM EDT /4 PM CDT/ this afternoon for
Coastal Bay-South Walton.
GA...Wind Advisory until 8 AM EDT this morning for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Colquitt-Cook-Decatur-Dougherty-
Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-Seminole-
Terrell-Thomas-Tift-Turner-Worth.
AL...None.
GM...Small Craft Advisory until 7 PM CDT this evening for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 AM CDT this morning for Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Apalachicola to Mexico Beach FL from 20 to
60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
Small Craft Advisory until 8 PM EDT this evening for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...GodseyIn the hours before
Local storm report, Apr 13, 6:50 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG 3 ENE POWELLTOWN 31.43N 83.74W
04/13/2020 WORTH GA EMERGENCY MNGR
TREE DOWN AT SIZEMORE FARM.
&&
LNLocal storm report, Apr 13, 6:52 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
652 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 2 WSW EWELL 31.41N 85.60W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 231.
0139 AM TSTM WND DMG 1 E ARITON 31.60N 85.69W
04/13/2020 DALE AL LAW ENFORCEMENT
TREE DOWN ON COUNTY ROAD 72.
0215 AM TSTM WND DMG 2 NNE GRABALL 31.61N 85.27W
04/13/2020 HENRY AL LAW ENFORCEMENT
911 CALL CENTER REPORTS WIDESPREAD TREES
DOWN COUNTY WIDE AS WELL AS POWER OUTAGES.
0215 AM TSTM WND DMG 1 ESE GEORGETOWN 31.88N 85.08W
04/13/2020 QUITMAN GA LAW ENFORCEMENT
TREE ON POWER LINES ALONG US HWY 82.
0219 AM TSTM WND DMG 1 NNE CLINTONVILLE 31.43N 85.89W
04/13/2020 COFFEE AL LAW ENFORCEMENT
REPORTS OF TREES DOWN, TREES ON POWER LINES,
TREES ON MULTIPLE COUNTY ROADS NOT ONLY
AROUND NEW BROCKTON BUT VARIOUS OTHER PARTS
OF THE COUNTY OVER THE LAST HOUR. COUNTY
ROADS 260, 216, 248 AND 239 ALL HAD TREES
DOWN.
0302 AM TSTM WND DMG 4 SSW FLOWERSVILLE 30.90N 86.36W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF TREE DOWN AT COUNTY ROAD 2 AND COX
ROAD.
0305 AM TSTM WND DMG 1 SSW ENTERPRISE 31.30N 85.86W
04/13/2020 COFFEE AL LAW ENFORCEMENT
TREES DOWN, POWER LINES DOWN, TREES ON POWER
LINES ACROSS ENTERPRISE.
0320 AM TSTM WND DMG 1 S GLENDALE 30.85N 86.12W
04/13/2020 WALTON FL LAW ENFORCEMENT
REPORT OF A TREE DOWN AT HWY 83/ COUNTY ROAD
1084. ALSO QUITE A FEW REPORTS IN DEFUNIAK
SPRINGS.
0335 AM TSTM WND DMG FORT GAINES-CLAY AIRPOR 31.64N 85.04W
04/13/2020 CLAY GA LAW ENFORCEMENT
TREES DOWN AT THE DOLLAR GENERAL IN FT
GAINES. TIME ESTIMATED BY RADAR.
0340 AM TSTM WND DMG 1 NE PONCE DE LEON 30.73N 85.93W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES COUNTY WIDE INCLUDING PONCE
DE LEON.
0345 AM TSTM WND DMG 1 WSW SPRINGVALE 31.82N 84.90W
04/13/2020 RANDOLPH GA PUBLIC
TREES DOWN ON HWY 82 HEADING TO GEORGETOWN.
0350 AM TSTM WND DMG BONIFAY 30.79N 85.68W
04/13/2020 HOLMES FL LAW ENFORCEMENT
WIDESPREAD TREES DOWN IN BONIFAY.
0355 AM TSTM WND DMG PANSEY 31.15N 85.18W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND PANSEY.
0355 AM TSTM WND DMG WEBB 31.26N 85.27W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND WEBB.
0355 AM TSTM WND DMG ASHFORD 31.19N 85.24W
04/13/2020 HOUSTON AL LAW ENFORCEMENT
MULTIPLE TREES DOWN AROUND ASHFORD.
0430 AM TSTM WND DMG 2 WSW STARKSVILLE 31.76N 84.17W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN AT LUMPKIN RD AND SMITHVILLE ROAD
AS WELL AS ANOTHER TREE ACROSS THE ROAD.
0430 AM TSTM WND DMG STARKSVILLE 31.77N 84.15W
04/13/2020 LEE GA EMERGENCY MNGR
TREE DOWN ON POWER LINE.
0445 AM TSTM WND DMG CEDAR SPRINGS 31.18N 85.04W
04/13/2020 EARLY GA LAW ENFORCEMENT
MULTIPLE TREES DOWN ON CEDAR SPRINGS ROAD IN
CEDAR SPRINGS.
0500 AM TSTM WND DMG 3 NNE LOCKETT CROSSING 31.59N 84.23W
04/13/2020 DOUGHERTY GA LAW ENFORCEMENT
ONE TREE DOWN ON GILLIONVILLE ROAD.
0506 AM TSTM WND DMG 1 SSW TWO EGG 30.84N 85.09W
04/13/2020 JACKSON FL PUBLIC
TREE DOWN ON POWER LINE.
0510 AM TSTM WND DMG DAVIS PARK 31.03N 84.88W
04/13/2020 SEMINOLE GA LAW ENFORCEMENT
TREE DOWN BLOCKING SOUTHBOUND LANE OF US 91.
0510 AM TSTM WND DMG 1 NNE GREENWOOD 30.88N 85.16W
04/13/2020 JACKSON FL LAW ENFORCEMENT
WIDESPREAD, COUNTY WIDE TREES DOWN
EVERYWHERE AND MANY POWER LINES DOWN.
0520 AM TSTM WND DMG 2 SE PRITCHETTS 31.35N 83.93W
04/13/2020 WORTH GA EMERGENCY MNGR
TREE BLOCKING GA HWY 133.
0525 AM TSTM WND DMG 2 WSW POULAN 31.51N 83.81W
04/13/2020 WORTH GA PUBLIC
PUBLIC REPORTS TREES DOWN AND BLOCKING THE
ROAD AT HWY 256 AND SEABROOK DRIVE.
0525 AM TSTM WND DMG 4 NNW ISABELLA 31.62N 83.88W
04/13/2020 WORTH GA PUBLIC
TREES DOWN BLOCKING THE ROAD AT JEWEL CROWE
ROAD AND BLUE SPRINGS ROAD.
0530 AM TSTM WND DMG 3 ENE POWELLTOWN 31.43N 83.74W
04/13/2020 WORTH GA EMERGENCY MNGR
TREE DOWN AT SIZEMORE FARM.
0610 AM TSTM WND DMG 1 NW GLORY 31.38N 83.15W
04/13/2020 BERRIEN GA BROADCAST MEDIA
TREE OVER THE ROAD ON HWY 82.
0630 AM TSTM WND DMG 3 NNW BEACHTON 30.77N 84.15W
04/13/2020 GRADY GA AMATEUR RADIO
TREES DOWN ALONG HIGHWAY 93 SOUTH OF THE
OCHLOCKONEE RIVER.
&&Local storm report, Apr 13, 7:30 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
730 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM TSTM WND DMG 5 WNW GLADYS 31.51N 83.31W
04/13/2020 IRWIN GA EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN ON FIVE BRIDGE
ROAD SOUTH OF OCILLA. TIME ESTIMATED BY
RADAR. POSSIBLE TORNADO.
&&
KGGLocal storm report, Apr 13, 7:43 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 AM TSTM WND DMG 2 S RED ROCK 31.55N 83.94W
04/13/2020 WORTH GA EMERGENCY MNGR
NUMEROUS TREES DOWN IN THE 3800 BLOCK OF
US-82 EAST OF SYLVESTER. ONE HOME WITH ROOF
DAMAGE IN THE AREA.
&&
KGGLocal storm report, Apr 13, 7:50 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
750 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 AM TSTM WND DMG 2 WSW ANDERSON CITY 31.36N 83.88W
04/13/2020 WORTH GA EMERGENCY MNGR
TREE DOWN ON HOUSE.
&&
KGGLocal storm report, Apr 13, 7:53 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
753 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 AM TSTM WND DMG 3 WSW IAMONIA 30.65N 84.20W
04/13/2020 LEON FL EMERGENCY MNGR
LARGE TREE DOWN NEAR ANNIEBELL ROAD AND
IAMONIA LANDING ROAD. TIME ESTIMATED BY
RADAR.
&&
KGGThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:49 AM EDT | Severe Thunderstorm Warning | TAE | Quitman | 86 min |
| Apr 13, 1:58 AM EDT | Severe Thunderstorm Warning | TAE | Clay | 92 min |
| Apr 13, 2:13 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 92 min |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | TAE | Lee | 97 min |
| Apr 13, 3:25 AM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 69 min |
| Apr 13, 3:29 AM EDT | Tornado Warning | TAE | Clay, Randolph | 46 min |
| Apr 13, 3:42 AM EDT | Severe Thunderstorm Warning | TAE | Randolph, Terrell | 48 min |
| Apr 13, 4:05 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 85 min |
| Apr 13, 4:09 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 66 min |
| Apr 13, 4:21 AM EDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 84 min |
| Apr 13, 4:24 AM EDT | Tornado Warning | TAE | Lee, Worth | 36 min |
| Apr 13, 5:04 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Miller, Seminole | 56 min |
| Apr 13, 5:08 AM EDT | Tornado Warning | TAE | Mitchell, Worth | 33 min |
| Apr 13, 5:16 AM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Mitchell | 74 min |
| Apr 13, 5:21 AM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 84 min |
| Apr 13, 5:30 AM EDT | Tornado Warning | TAE | Tift | 31 min |
| Apr 13, 5:52 AM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Thomas | 53 min |
| Apr 13, 5:52 AM EDT | Tornado Warning | TAE | Berrien, Irwin | 38 min |
| Apr 13, 6:27 AM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Grady, Lanier and 2 more | 93 min |
| Apr 13, 7:51 AM EDT | Tornado Warning | TAE | Lanier, Lowndes | 24 min |
| Apr 13, 8:41 AM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 34 min |
| Apr 13, 9:13 AM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 14 min |
| Apr 13, 2:24 AM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 66 min |
| Apr 13, 3:03 AM EDT | Special Marine Warning | TAE | 117 min | |
| Apr 13, 3:14 AM EDT | Tornado Warning | TAE | Holmes, Walton | 31 min |
| Apr 13, 3:22 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 53 min |
| Apr 13, 5:07 AM EDT | Special Marine Warning | TAE | 113 min | |
| Apr 13, 6:35 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 1 more | 55 min |
| Apr 13, 6:43 AM EDT | Special Marine Warning | TAE | 92 min | |
| Apr 13, 6:50 AM EDT | Special Marine Warning | TAE | 115 min | |
| Apr 13, 7:25 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Jefferson, Leon, Liberty, Madison and 2 more | 65 min |
| Apr 13, 7:45 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Apr 13, 8:21 AM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 24 min |
| Apr 13, 8:42 AM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 63 min |
| Apr 13, 9:38 AM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 37 min |
| Apr 13, 10:17 AM EDT | Special Weather Statement | TAE | Lafayette | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.